# SDR DHLA200900055

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 87,834 hours, 31,932 cycles
- Engine: Ge CFM562C1
- Engine time: 41,971 hours, 14,787 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 472448
- Part serial: 5013
- Condition: False Activation
- Location: Nr 2 Nacelle
- Part time: 3,540 hours, 1,426 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FIRE WARNING LIGHT AND BELL.  COMPLETED ENG FIRE PHASE ONE ITEMS COMPLETED ENG FIRE CHECK LIST FIRE LIGHT OUT.  INSPECTED ENG NR 2 INLET AND EXHAUST INCLUDING FAN AND CORE SECTION NO DAMAGE OR EVIDENCE OF FIRE NOTED. T/S IAW MMS 26-10-01 AND W/D 26-01-01 SHEET 1OF 3 AND SHEET 3 OF 3.  FOUND LT FAN DETECTOR "A" LOOP D1-7001 HAS LOW RESISTENCE FROM THE CTR CONDUCTOR TO GROUND.  R & R LT FAN  "A" AND "B" LOOP IAW MMS 26-10-01. OPS CK OK.
